Aa
Aa
A
A
A
Close
Avatar universal

Hair loss to Graves Disease

I have was diagnosed as having Graves Disease in 2002 and was given a pill to shrink my thyroid. So I have been taking Levoxl ever since. I tend to shed a lot and my hair on the sides and nap always seem to grow a little and then break off. I've been taking hair vitamins for over a year to promoe hair growth and strenghten my hair. But I'm not seeing satisfactory results. Is it my medicine or do I need to take a specific vitiamin to reverse the constant breaking of hair? What can do to help my situation???? Im an African American female.
2 Responses
393685 tn?1425812522
It would help to look at the test results you have to support your thyroid problem. Do you have any to share?
Avatar universal
No. What I can tell you is that. I He up my dosage twice and then that got my weight back correct but now I'm losing hair and have been for  2 years now off and on. I know that side effects of my meds is shedding and hair loss. But there should be away to keep my hair?
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.